+234 (0) 8099-22-9194
Panadol Advance Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old.
Each tablet contains: Paracetamol 500mg.
Also contains a mixture of sodium methyl (E219), sodium ethyl (E215) and sodium propyl (E217) parahydroxybenzoates.
Do not exceed recommended daily dose.
Only logged in customers who have purchased this product may leave a review.
Faforon Herbal is an organic formulation made from the Africa’s finest stems & contains the following active ingredients:
Khaya Grandifoliola, Boscia Agustifolia, Sorghum Bicolor,Cocoa Specie, Solvent – Ethanol & Water, Dialium Guineense
Extracts from these stems have been shown to contain enormous amount of phytochemicals which have antioxidants, haematinic effect, antimicrobial effects etc, which significantly builds the blood cells, boosts the immune systems, cleanses the circulatory system, helps to balance the entire body’s system & lay a solid foundation for healthy living.Learn More
The active substance is Fluticasone Furoate. Each spray delivers 27.5 micrograms of Fluticasone Furoate. The other ingredients are Glucose Anhydrous, Dispersible Cellulose, Polysorbate 80, Benzalkonium Chloride, Disodium Edetate, Purified Water.
Fluticasone Furoate, the active ingredient in Avamys nasal spray, is a corticosteroid that has potent anti-inflammatory action. It binds to the cells in the nasal passage and over time it reduces the inflammatory symptoms associated with allergic rhinitis.
Most patients who use Avamys start to notice benefits within 8-24hrs of starting treatment, but due to the nature of inflammation, it could take between 7-14 days of continuous use to see the full anti-inflammatory effects. Whilst this steroid nasal spray may not provide immediate allergy relief, using this spray regularly stop/reduce allergic rhinitis before it even starts!.
One bottle of Avamys contains 120 sprays and can last for up to 2 months once your symptoms are controlled.Learn More
Lariam contains the active ingredient mefloquine, which is a type of medicine called an antimalarial. It is used in both the prevention and treatment of malaria. Malaria is a potentially fatal disease caused by various types of parasites known as Plasmodium. Each tablet contains: 250mg of mefloquine (mefloquine hydrochloride), poloxamer, microcrystalline cellulose, lactose, maize starch, […]Learn More
VigPower by green world company is the best-selling herbal supplement for the treatment of erectile dysfunction as well as impotence. This supplement is one of the 3 most potent herbal blends made from more than 6 tropical and Asia herbs such as Semen Cuscutae, Fructus Lycii, Rhizoma Dioscoreae, Radix Rehmanniae Preparata, and other vital organic blends of potent herbs for curing erectile dysfunction.
Green World Vigpower Capsule: Each pack contains 300 mg x 6 vig power capsulesLearn More
Original Ginger has been revered by Indian and Chinese civilizations for over 2,000 years- an incredibly potent form of medicine, with numerous benefits:
Now available as Chewy Ginger! These are unique to one indonesian town where they have been produced since 1935.
Chewy Ginger Ingredients:
Does NOT include Gelatin and addicitives.Learn More
Ensures first class breath for those who are more sensitive to strong flavours while still providing 12 hours of protection. The powerful and unique combination of CB12 neutralises the formation of the substances that cause unpleasant breath. The unique and patented formulation of CB12 binds with the lining of the mouth, teeth and tongue, ensuring […]Learn More
Acne out soap is a gentle washing soap for greasy and acne prone skin. It is a 100 % natural vegetable soap. Gently cleanses, softens and moisturizes the skin while maintaining its optimal pH. Contains an effective combination of Lactic and Salicylic Acid that deeply cleanses the pores and removes the blackheads! Suitable for everyday […]Learn More
For blood glucose monitoring with Accu-Chek Aviva Glucose MeterLearn More
Product Description Pharmaton Advance multivitamin and minerals capsules is a daily multivitamin and mineral that contains ginseng G115 and a unique blend of seven B vitamins, vitamins A, C, D and E and essential minerals like calcium, iron, zinc, copper, manganese and selenium to help you reduce tiredness and keep on going, to help with […]Learn More
Efamol Active Memory contains high strength fish oil high in DHA with vitamin B12, folic acid, ginkgo biloba and phosphatidylserine. Specially formulated scientifically for adults over 40. These oils are carefully extracted from their natural sources and harvested from sustainable stocks. Ingredients High strength omega-3 fish oil (antioxidant: tocopherol rich extract); capsule shell: (bovine gelatin, humectants: glycerol, […]Learn More
There are no reviews yet.